it burns when i pee and i have burning sensation for about an hour or two later any help?
It sounds like you might have a UTI or urinary tract infection. Have you been having an increase in sexual activity lately? Sometimes this can irritate the urethra (urinary opening) and cause a UTI. They used to term this "honeymoon cystitis". Some women are more sensitive to it than others. I, for one, have struggled with it all my life! I learned a few tricks over the years. One is to ALWAYS, ALWAYS empty your bladder right after sex. If you have to, drink a big glass of water right before sex. Why this helps is that intercourse tends to drive bacteria up into the urethra from the friction and oral sex can put a lot of bacteria from your partners mouth near the urethra that is then transferred up into the urethra during coitus. When you urinate afterwards, it flushes all of that matter out of the urethra so that it doesnt set up shop and cause a UTI. If I dont get up to pee after sex, I WILL wake up with a UTI (a glimpse into my personal life whether you wanted it or not! lol) Also never let your partner penetrate your anus then after penetrate the vagina again-this brings bacteria from the rectum into the vagina which can then travel up the urethra to the bladder. Fingers can also transfer bacteria from the anal area to the vagina so your partner will need to avoid that as well. I find it helps to be sure that the vaginal and anal areas are clean prior to sex so I will either shower or at least wash the areas just prior to intercourse even if I have bathed earlier in the day. Less bacteria in the area, the better! Some sex lubricants can be very irritating too-anything that warms or has flavor-dont use it! Plain KY lelly is ok-just not the warming kind. I know a lot of this takes the spontaneity away from sex but after you have a few of these UTI's you will be glad to do it since UTI's are very uncomfortable to say the least.
This all helps to prevent a UTI, now that you probably have one, you need to see your Dr for antibiotics. You can get an OTC med for bladder pain called AZO-Standard at the pharmacy. It helps with the pain and spasm you feel after urinating but it turns your urine BRIGHT orange and stains everything from your panties to the toilet and it wont cure the infection-you still need antibiotics too! When you hurt bad it is a relief though! Drinks lots and lots of water to help flush out bacteria. Go see your Dr soon. If you wait a long time, it will travel right up to your kidney then you will be very very sick. My cousin let one go on too long and wound up septic in the ICU and came very close to dying so dont wait too long! A simple UTI is easy to cure with antibiotics.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 1 answer
Posted 25 Nov 2015 • 0 answers
Posted 11 Aug 2016 • 0 answers
Tri-Sprintec - I started a new pack and in my first week of pills I accidentaly took the Sunday pill
Posted 18 Apr 2017 • 0 answers
Tri-Sprintec - I started this BC a month and 2 days ago. I am extremely moody and just so depressed?
Posted 25 May 2017 • 0 answers